# SDR V0XR413Y031711010

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,185 hours, 9,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UP STOP BLOCKS DETERIORATED.  REPLACED BOTH FWD AND AFT, UPPER AFT CARGO DOOR STOPS IAW AMM 52-31-23-400-801.
